# SDR DALA2024060705856

- Difficulty date: June 4, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 77,311 hours, 29,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: UNKNOWN
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 6707, EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:607. CORRECTIVE ACTION: RESECURED PANEL & SIGN COVER. (LP 0375458)
